I have been Takin temazepam 15mg for about 2 weeks now. The md prescribed it to me for sleep apnea and its been working really well. For some reason for the last couple of days I have been feeling really lazy and I have been having suicadal thoughts constantly. Im not sure if its the med or is it just me being depressed or whatever. Is anyone else on this med? or if someone can explain it to me whats going on???
You need to notify your prescriber ASAP! The lazy/lethargic feeling is a known possible side effect of temazepam; however, if it is making you feel suicidal then your doctor needs to know so he/she can get you off of this medication and onto something else or adjust the dosage so that you feel better! Please do not wait to do this! Hope this helps.
- Temazepam Information for Consumers
- Temazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Temazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 Feb 2013 • 13 answers
Sleep Apnea - how dangerous is this? I have a 2 year old son who has always been a terrible sleeper?
Updated 5 Jan 2013 • 6 answers
Updated 6 May 2013 • 1 answer
Updated 24 May 2018 • 2 answers
Updated 23 Oct 2018 • 1 answer